Flex a Min
Dec 11, 2010
Do you think it safe to take Flex a Min (glucosamie chondroitin which contains330 mg vit c,200iu vit D,45mcg vit k) While taking Atripla? Thanks!
Response from Dr. Henry
Generally yes. I have many patients taking glucosamine/chondroitin products while on Atripla and other regimens without noticing a drug interaction problem. I would inform your HIV doc so he/she can monitor. If any reader is aware of a concern or has personal experience please post. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sore On Tongue A Symptom Of HIV?
- Do People Catch AIDS From Blowjob From A Prostitute?
- Ache In Testicles After Giving Handjob Worried I Have HIV
- Coated Tongue After Open Mouth Kissing Worried I Have HIV
- Dizziness After Having Sex During Period Worried I Have HIV
- Pain In Penis After Condom Inside Out Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.